# SDR SWAA2022121371331

- Difficulty date: November 14, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB, HSS 129.50, SECOND VERTICAL STIFFENER WAS CRACKED.   ACCOMPLISHED HFEC OPEN HOLE AND CUT OUT INSPECTION, NO CRACKS NOTED IAW NDTM PART 6, 51-00-00, PROCEDURE 16, AND 23.  ACCOMPLISHED GVI OF ALL AREAS WITHIN REPAIR AREA AND UNDERLYING STRUCTURE, NO DEFECTS NOTED IAW SRM 55-10-09-2R-4, STEP 4E.  FABRICATED A REPAIR, LOCATED AND DRILLED THE REPAIR IAW SRM 55=10-09-2R-4, REPAIR 4, REPAIR INSTRS 4F - J.    TREATED AND PRIMED THE REPAIR IAW SRM 55=10-09-2R-4, REPAIR 4, REPAIR INSTRS 4K & L.  INSTALLED THE REPAIR IAW SRM 55=10-09-2R-4, REPAIR 4, REPAIR INSTRS 4M - R.
